MathSciNet Relay Station
MathSciNet bibliographic data
MR1780044 33C45 (42C05)
Ronveaux, A.; Zarzo, A.; Area, I.; Godoy, E. Classical orthogonal polynomials: dependence of parameters. Numerical analysis in the 20th century, Vol. I, Approximation theory. J. Comput. Appl. Math. 121 (2000), no. 1-2, 95–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement